# SDR UPS09654523

- Difficulty date: January 25, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C M/DECK STA 676 STR R5-R6 FRAME WEB FOUND CRACK.  M/DECK STA 676 STR R5-R6 FRAME WEB REPAIRED AS PER SRM 53-00-07-2R1 FIG 201.
